Profit maximizing firms and inelastic demands

Latham, R. and Peel, David (1975) Profit maximizing firms and inelastic demands. Applied Economics, 7 (3). pp. 161-165. ISSN 0003-6846

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Applied Economics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 55893
Deposited By: ep_importer_pure
Deposited On: 17 Jul 2012 10:34
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:45
URI: https://eprints.lancs.ac.uk/id/eprint/55893

Actions (login required)

View Item View Item